Les proprietes tangentielles des ensembles euclidiens de points

Frédéric Roger Paris

TBD mathscidoc:1701.33880

Acta Mathematica, 69, (1), 99-133, 1938.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:12 uploaded by actaadmin ] [ 118 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{frédéric1938les,
  title={Les proprietes tangentielles des ensembles euclidiens de points},
  author={Frédéric Roger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203112043958589},
  booktitle={Acta Mathematica},
  volume={69},
  number={1},
  pages={99-133},
  year={1938},
}
Frédéric Roger. Les proprietes tangentielles des ensembles euclidiens de points. 1938. Vol. 69. In Acta Mathematica. pp.99-133. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203112043958589.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved